Please use this identifier to cite or link to this item: http://hdl.handle.net/10348/1806
Title: Identical thermodynamical processes and the generalization of the Clausius inequality
Authors: Anacleto, J.
Ferreira, J.M.
Anacleto, A.
Issue Date: 2008
Citation: Anacleto, J.; Ferreira, J.M.; Anacleto, A.Identical thermodynamical processes and the generalization of the Clausius inequality, Canadian Journal of Physics, 86, 2, 369-377, 2008.
URI: http://hdl.handle.net/10348/1806
Other Identifiers: 1208-6045
Document Type: Article
Appears in Collections:OLD - DFIS - Artigo em Revista Científica Internacional

Files in This Item:
File Description SizeFormat 
10 Anacleto et al Can J Phys 86 (2008) 369-377.pdf
  Restricted Access
185,47 kBAdobe PDFThumbnail
View/Open Request a copy


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.